REAL

Asymptotic inference for spatial autoregression and orthogonality of Ornstein-Uhlenbeck sheets

Arató, Mátyás and Pap, Gyula and van Zuijlen, Martien C. A. (2001) Asymptotic inference for spatial autoregression and orthogonality of Ornstein-Uhlenbeck sheets. Computers and Mathematics with Applications, 42 (1-2). pp. 219-229. ISSN 0898-1221

[img] Text
1120588.pdf
Restricted to Registered users only

Download (178Kb) | Request a copy

Abstract

The relationship between the discrete time nearly unit root doubly geometric spatial model and the continuous time Ornstein-Uhlenbeck random field is investigated. It turns out that the Ornstein-Uhlenbeck sheet can be considered as the continuous time counterpart of the doubly geometric model. However, it is shown that in contrast to the one-dimensional case and due to the orthogonality of the measures generated by the Ornstein-Uhlenbeck sheets with different parameters, this connection does not hold on the level of estimators.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Erika Bilicsi
Date Deposited: 09 Apr 2013 11:43
Last Modified: 09 Apr 2013 11:43
URI: http://real.mtak.hu/id/eprint/4689

Actions (login required)

View Item View Item